# SDR IPXA09M57848

- Difficulty date: October 8, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2/C REPAIR SURVEY SEQ NR 287-W4-02 RT WING BETWEEN STA XOS1185 AND XOS 10 93 EXISTING FILLER DOUBLER GOUGED AND CRACKED.  REPAIRED AS PER IPXA EO NR MD11-5730-35393-A AND SAA EA NR 011-5740-01-A207 8 ISSUE A, REF IPXA RCD NR 366157.
